advertisement
Question
Posted by: Kaykay | 2005/01/05

Pill & Blemishes

I am using Nordette and I noticed that I am now developing blemishes. One of my friends told me its the pill that is causing them. How true is this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pigmentation si one of the side effects of the Pill. You should use Sunblock every day and you could try changing to a lower dose pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement